MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPE CONSOLE; LAPAROSCOPE

ARTHREX, INC. NANOSCOPE CONSOLE; LAPAROSCOPE
Model Number NANOSCOPE CONSOLE
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: the device started to work and suddenly became out of order during the tests.The reported event was confirmed as the service evaluation revealed the device has no function at all.The console will be returned to the vendor for further service.
 
Event or Problem Description
It was reported that the device is out of order/ burned while tested.There was no harm or adverse event for patient, operator or third party reported.No further information received.Update, 15-sep-2021 sac.Received further information that the device started to work and suddenly became out of order during the tests.The device started but nothing appeared on the monitor right after.

Brand Name
NANOSCOPE CONSOLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19352736
Report Number1220246-2024-03532
Device Sequence Number7232785
Product Code GCJ
UDI-Device Identifier00888867299580
UDI-Public00888867299580
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANOSCOPE CONSOLE
Device Catalogue NumberAR-3200-0030
Device Lot Number202009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown